# SDR M17F2024032900054

- Difficulty date: March 4, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: XAAMS
- Make and model: Boeing 737852
- Aircraft serial: 43661
- Aircraft time: 32,126 hours, 12,215 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000102
- Part serial: 07042
- Condition: Failed
- Location: Stab Trim
- Part time: 1,642 hours, 847 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB OUT OF TRIM LIGHT COMES ON DURING FLIGHT INTERMINENT
